Obeidat, Sofian

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 2.


Latif, Muhammad Amer ORCID: 0000-0003-2349-3445, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Obeidat, Sofian (2021) New Inequalities of Fejer and Hermite-Hadamard type Concerning Convex and Quasi-Convex Functions With Applications. Punjab University Journal of Mathematics, 53 (2). pp. 1-17. ISSN 1016-2526

Obeidat, Sofian, Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Fejer and Hermite-Hadamard type inequalities for differentiable h-convex and quasi convex functions with applications. Miskolc Mathematical Notes, 23 (1). pp. 401-415. ISSN 1787-2405